| Catalog Number |
367355 |
| Medical Device Problem Codes |
Crack (1135); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while using one bd vacutainer® push button blood collection set with pre-attached holder, the customer noticed leakage at the cracked connector.No patient or user impact reported.
Additional Manufacturer Narrative
D.2b medical device type: one additional code applies; jka.D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary bd received one photo for investigation.The customer's photo displays a device with blood in the rear sample; however, the location of the leakage cannot be determined.The device history records could not be reviewed as the lot number is unknown.This complaint has been confirmed for the indicated failure mode: leakage.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description